# SDR DXTA2021032239840

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 3,244 hours, 2,552 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAS: FCE1 FAIL CAUSING FLAP FAIL INDICATION. SWPS FAULT, SPOILER FAULT AND PTRIM BKP FAIL EICAS. COMPLETED QRH PER AOB 20-05 GUIDANCE. (FCE FAILURES) "CORRECTIVE ACTION" NO FAULTS NOTED ON POWER UP. PERFORMED CMC DOWNLOAD AND SENT TO CONTACT CENTER IAW EMB505AMM 45-45-00. INSPECTED FCE1 CONNECTIONS WITH NO DEFECTS NOTED IAW EMB505 WM 27-03-50-3 PER FIM 27-36-000. PERFORMED THE IASP HEATING SYSTEM TEST IAW EMB 505 AMM 30-30-00 AND PERFORMED THE OPERATIONAL TEST OF THE ADS IAW EMB505 AMM 34-15-00. ALL OPERATIONAL TEST NORMAL. NO DEFECTS NOTED.
